MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 5 L; CEMENTED KNEE FEMUR

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 5 L; CEMENTED KNEE FEMUR
Catalog Number 02.07.2405L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 august 2019: lot 173070: (b)(4) items manufactured and released on 26-sep-2017.Expiration date: 2022-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: few months after revision tka the femoral component got loose and needed revision.The information supplied is not enough to detect any specific cause for this adverse event.
 
Event or Problem Description
The patient came in, 1 year and 5 months after primary surgery, complaining of pain caused by an aseptic loosening of the femoral component.The surgeon revised the femoral component, stem, and poly.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 5 L
Common Device Name
CEMENTED KNEE FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8987629
Report Number3005180920-2019-00754
Device Sequence Number3169174
Product Code JWH
UDI-Device Identifier07630030821448
UDI-Public07630030821448
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2022
Device Catalogue Number02.07.2405L
Device Lot Number173070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;